Kevin James

Kevin James

Contact Information

Department of Mathematical Sciences
Clemson University
Martin O-110
Clemson, SC 29634 USA

O-21 Martin

+1 (864) 656-6766


Research Interests

number theory, modular forms, elliptic curves

Selected Publications

  • J. Beyerl, K. James, H. Xue, On the divisibility of Eigenforms by other Eigenforms,
    Proc. Amer. Math. Soc. (2014), no. 1, 29–38.
  • K. James and E. Smith, Average Frobenius distribution for the degree two primes
    of a number field
    , Math. Proc. Camb. Phil. Soc., 154, Issue 3 (2013), 499–525.
  • J. Beyerl, K. James, C. Trentacoste, H. Xue, Products of Nearly Holomorphic Eigenforms, Ramanujan Journal, 27, Issue 3 (2012), 377–386.
  • K. James, E. Smith, Average Frobenius Distributions for elliptic curves over Galois
    , Math Proc Camb Phil Soc., 150, Issue 03, (2011) 439–458.
  • K. James and G. Yu, Average Frobenius distribution of elliptic curves, Acta Arith. 124 (2006), 79-100.

Current Students:


  • Math 3110 Linear Algebra
  • Math 8520 Abstract Algebra II